CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
armykitten66 Views: 51,743
Published: 11 years ago
 
This is a reply to # 72,088

Re: Mirena IUD Side Effects


I've lost over 60 pounds since the birth of my child and having the mirena put in. I only gained 40 with him. Now everyone tells me that I look bad. I was thin before I got pregnant and now I just look sick. I thought that it was just nerves dealing with a wild child. This is the first thing I've seen on here about anyone loosing weight due to the mirena. Most of the forums say things about gaining weight. I'm even taking antidepressants and anxiety medications because of all the weight I've lost because the doctor thinks my mood is the cause. Maybe it is just yet another thing I can chalk up to the mirena along with the chronic lower back pain and possibly the endometriosis.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.422 sec, (1)